Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Consistency of support vector machines using additive kernels for additive models

Title data

Christmann, Andreas ; Hable, Robert:
Consistency of support vector machines using additive kernels for additive models.
In: Computational Statistics & Data Analysis. Vol. 56 (2012) Issue 4 . - pp. 854-873.
ISSN 0167-9473
DOI: https://doi.org/10.1016/j.csda.2011.04.006

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Support vector machine; SVM; Additive model; Consistency; Robustness; Kernel
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics > Chair Mathematics VII - Stochastics - Univ.-Prof. Dr. Andreas Christmann
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 000 Computer Science, information, general works > 004 Computer science
300 Social sciences > 310 Statistics
500 Science > 510 Mathematics
Date Deposited: 19 Oct 2015 06:41
Last Modified: 19 Oct 2015 06:41
URI: https://eref.uni-bayreuth.de/id/eprint/20520